# SDR DALA2025123109538

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 20 RHS DOUBLE JOGGLE AREA HOLE C & D GOUGE.   REPAIRED PER ER/A 631197-14. (1377595)
